Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10740
Title: Working vacation queue with service interruption and multi optional repair
Authors: Jain M.
Sharma G.C.
Sharma R.
Published in: International Journal of Information and Management Sciences
Abstract: In this investigation, we deal with a state dependent M/Ek/l queueing system with working vacation (WV), service interruption and multi-optional repair. When the system becomes empty, the server leaves the system and takes working vacation for random time duringwhich he may perform some secondary work. The server is also subjected to breakdown and requires multi optional repair for restoration. The vacation time and the life time of the server are exponentially distributed. The service times are assumed to be Erlangian distributed for both working vacation and busy states of the server. The customersarrive atthe service station according to Poisson process with rates dependent upon the status of the server. We employ a generating function technique to obtain the expected number of customers and other system characteristics. The cost function is constructed by considering different cost elements of the system states. By taking illustration, numericalexperiment is performed to validate the analytical results. The sensitivity analysis has also been done to examine the effect of different parameters on the system performance characteristics.
Citation: International Journal of Information and Management Sciences (2011), 22(2): 157-175
URI: http://repository.iitr.ac.in/handle/123456789/10740
Issue Date: 2011
Keywords: M/Ek/l queue
Multi-optional repair
Probability generating function
Queue size
State dependent rates
Working vacation
ISSN: 10171819
Author Scopus IDs: 7402070856
7202757093
56423860800
Author Affiliations: Jain, M., Department of Mathematics, IIT, Roorkee, Haridwar, India
Sharma, G.C., Department of Mathematics, I.B.S, Khandari, Agra, India
Sharma, R., Department of Mathematics, St. Johns College, Agra, India
Corresponding Author: Jain, M.; Department of Mathematics, IIT, Roorkee, Haridwar, India; email: drmadhujain@yahoo.co.in
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.